Linear differential games and generalized convexity
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 364-369
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_211_a23,
author = {V. V. Ostapenko},
title = {Linear differential games and generalized convexity},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {364--369},
year = {1995},
volume = {211},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_211_a23/}
}
V. V. Ostapenko. Linear differential games and generalized convexity. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 364-369. http://geodesic.mathdoc.fr/item/TM_1995_211_a23/